# SDR UALA2012101205819

- Difficulty date: October 11, 2012
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 47,536 hours, 18,897 cycles
- Engine: Iae V2522A5
- System (JASC): 3830 · Waste Disposal System
- Part: Panel
- Condition: Damaged
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIM REPAIRS TO AFT LAV PANEL COMPLETED PER ECRA 534101022.  WELDING REPAIR LOOKS GOOD AND MEETS ECRA 534101022.  ACP NDT PER 51-10-21 INTERNAL AND EXTERNAL INSPECTION FOUND NO CRACKS.  ACP INTERNAL HFEC AND OPEN HOLE INSPECTIONS NO CRACKS FOUND.
